zbMATH — the first resource for mathematics

Global properties of invariant measures. (English) Zbl 1131.35318
Summary: We study global regularity properties of invariant measures associated with second order differential operators in \(\mathbb{R}^N\). Under suitable conditions, we prove global boundedness of the density, Sobolev regularity, a Harnack inequality and pointwise upper and lower bounds.

35J15 Second-order elliptic equations
35B65 Smoothness and regularity of solutions to PDEs
35J45 Systems of elliptic equations, general (MSC2000)
37L40 Invariant measures for infinite-dimensional dissipative dynamical systems
Full Text: DOI
[1] Agmon, S., The \(L_p\) approach to the Dirichlet problem, Ann. scuola norm. sup. Pisa, III-13, 405-448, (1959) · Zbl 0093.10601
[2] Bogachev, V.I.; Krylov, N.; Röckner, M., Regularity of invariant measures: the case on non-constant diffusion part, J. funct. anal., 138, 223-242, (1996) · Zbl 0929.60039
[3] Bogachev, V.I.; Krylov, N.; Röckner, M., Elliptic regularity and self-adjointness of Dirichlet operators on \(\mathbf{R}^n\), Ann. scuola norm. sup. Pisa cl. sci., 24, 451-461, (1997) · Zbl 0901.35017
[4] Bogachev, V.I.; Krylov, N.; Röckner, M., On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. partial differential equations, 26, 2037-2080, (2000) · Zbl 0997.35012
[5] Bogachev, V.I.; Röckner, M., Regularity of invariant measures on finite and infinite dimensional spaces and applications, J. funct. anal., 133, 168-223, (1995) · Zbl 0840.60069
[6] Bogachev, V.I.; Röckner, M., A generalization of Hasminskii’s theorem on existence of invariant measures for locally integrable drifts, Theory probab. appl., 45, 363-378, (2001) · Zbl 1004.60061
[7] Bogachev, V.I.; Röckner, M.; Stannat, W., Uniqueness of invariant measures and essential m-dissipativity of diffusion operators in L1, (), 39-54 · Zbl 0989.60072
[8] Da Prato, G.; Zabczyk, J., Ergodicity for infinite dimensional systems, (1996), Cambridge University Press Cambridge · Zbl 0849.60052
[9] Evans, L.C., Partial differential equations, (1998), American Mathematical Society Providence, RI
[10] Gilbarg, D.; Trudinger, N., Elliptic partial differential equations of second order, (1983), Springer Berlin · Zbl 0562.35001
[11] Metafune, G.; Pallara, D.; Wacker, M., Compactness properties of Feller semigroups, Studia math., 153, 179-206, (2002) · Zbl 1033.47030
[12] J. Prüss, A. Rhandi, R. Schnaubelt, The domain of elliptic operators on \(L^p(\mathbf{R}^d)\) with unbounded drift coefficients, Houston J. Math., to appear.
[13] Röckner, M.; Wang, F.Y., Supercontractivity and ultracontractivity for (non-symmetric) diffusion semigroups on manifolds, Forum math., 15, 893-921, (2003) · Zbl 1062.47044
[14] Stannat, W., (nonsymmetric) Dirichlet operators in \(L^1\): existence uniqueness and associated Markov processes, Ann. scuola norm. sup. Pisa cl. sci., IV-28, 99-140, (1999) · Zbl 0946.31003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.